MAUDE Adverse Event Report: DEPUY SPINE INC SPOTLIGHT ACCESS SYSTEM 9F SUCTION TUBE RETRACTOR ASSEMBLY; CATHETER AND TIP, SUCTION

DEPUY SPINE INC SPOTLIGHT ACCESS SYSTEM 9F SUCTION TUBE RETRACTOR ASSEMBLY; CATHETER AND TIP, SUCTION
Model Number 292908109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a spinal procedure on (b)(6) 2023, the surgeon was using the spotlight discectomy suction retractor and the tip broke off.The fragment was retrieved immediately without delay to the surgery or any adverse event to the patient.The procedure was completed successfully.No further information is available.This report involves one spotlight access system 9f suction tube retractor assembly.This is report 1 of 1 for (b)(4).

Brand Name
SPOTLIGHT ACCESS SYSTEM 9F SUCTION TUBE RETRACTOR ASSEMBLY
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16435148
Report Number1526439-2023-00339
Device Sequence Number3150599
Product Code JOL
UDI-Device Identifier10705034225913
UDI-Public(01)10705034225913
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292908109
Device Catalogue Number292908109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown